ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, SECURE LOCK, 128 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
15687-28 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.
Event or Problem Description
The event involved a primary plum set, clave secondary port, clave y-site, secure lock, 128 inches, and it was reported a small black dot on the internal walls of the drip chambers.There was no patient involvement, and no patient harm.